Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 5, NWS Louisville, KY

March 6, 20225 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Mar 6, 2022, 3:24 PM CST for 5 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2022, 3:24 PM CST (21:24 UTC)
Expired
Mar 6, 2022, 6:30 PM CST
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Edmonson County, KY, Grayson County, KY, Hardin County, KY, Hart County, KY, Larue County, KY

The radar

The Louisville radar (KLVX), 50 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 5:20 PM CSTFLASH FLOOD1 Nne Magnolia, KYPHOTO SENT TO THE OFFICE EMAIL SHOWED WATER FLOWING ACROSS ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 116 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WGUS53 KLMK 062124
FFWLMK
KYC061-085-093-099-123-070030-
/O.NEW.KLMK.FF.W.0005.220306T2124Z-220307T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
324 PM CST Sun Mar 6 2022

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Southeastern Grayson County in central Kentucky...
  Southeastern Hardin County in central Kentucky...
  Northwestern Hart County in central Kentucky...
  Larue County in central Kentucky...
  North Central Edmonson County in south central Kentucky...

* Until 630 PM CST /730 PM EST/.

* At 324 PM CST /424 PM EST/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Between 2 and 3 
  inches of rain have fallen. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Leitchfield, Hodgenville, Clarkson, Upton, Sonora, Flint Hill, 
  Seven Corners, Spurrier, Harcourt and White Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3750 8639 3770 8560 3765 8560 3764 8560
      3764 8558 3762 8557 3763 8558 3762 8561
      3760 8559 3759 8561 3754 8563 3755 8560
      3752 8557 3753 8555 3755 8555 3751 8554
      3728 8637

FLASH FLOOD...RADAR INDICATED

$$

RAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 6, 2:14 PM CST, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 6, 2:14 PM CST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EST Sun Mar 6 2022

.Short Term...(This evening through Monday)
Issued at 245 PM EST Sun Mar 6 2022

Low pressure advancing from the Ozarks to Ohio tonight will keep
southern Indiana and central Kentucky in the warm sector of the
system through the night. The band of showers and embedded
thunderstorms that has been plaguing a stripe of central Kentucky
all day will finally pull north into southern Indiana this evening
as the low approaches. As a result, the plan is to let the current
Flood Watch expire on time this evening. Before that happens,
though, local minor flooding and isolated gusty thunderstorms will
still be possible.

Late tonight, especially as we get into the pre-dawn hours, the
low's trailing cold front will approach from the west and bring
another wave of showers and embedded thunderstorms to the region,
reaching the Louisville metro just before and lasting into the
morning commute. These showers/storms will be very efficient rain
producers with precipitable water values of 1.5-1.6" and warm cloud
depths of 11-12k'. The highest QPF is expected to be generally in
the Hoosier National Forest region where the overlay of this
evening's lifting rain band + the overnight wave = longest duration
of rainfall. After chatting with PAH and IND, will go ahead and
hoist a FFA for that area. Confidence is a little lower than normal
in this particular watch given that the watch area will have had
several dry hours leading into the rain, general areawide QPF even
on wetter models and from WPC is below FFG, and tomorrow morning's
band of storms will be oriented perpendicular to its direction of
movement reducing training chances. But, we're still seeing positive
soil moisture anomalies in that area and HNF officials advised us
yesterday that wooded areas are still wet. Perhaps most importantly,
it's not a bad idea to lower the bar a bit when dealing with
nighttime flooding possibilities. So, will go ahead with the watch.

While there is high confidence in widespread rain tonight, there is
less confidence in the chance of severe weather. While there is
plenty of shear available, instability should be very weak,
especially at the surface. Soundings suggest the storms may stay
just slightly elevated, and rain will be widespread. There will be
very strong winds just off the deck, though, so some stronger storms
may be able to bring some of that down. The best shot at enhanced
surface winds may be with a line of forced storms just ahead of the
front. Can't rule out a brief tornado spin-up given the very strong
low level helicity.

Tomorrow morning the cold front will sweep through, accompanied by
the band of showers/storms as previously mentioned. There is a
concern for the potential of a renewed flooding threat in central
Kentucky with this next wave of rain. There will have been several
dry hours before the arrival of the new band of rain. After talking
with PAH, have decided to go ahead and let the evening shift
forecasters monitor rainfall amounts in that region today and take
another look at the possibility of needing a FFA for central KY for
the daylight hours tomorrow morning.

Behind the front temperatures will tumble into the 40s in the
afternoon.

Thanks to PAH/IND/WPC for coord.

&&

.Long Term...(Monday night through Sunday)
Issued at 300 PM EST Sun Mar 6 2022

Long term period turns drier and much cooler, with the CPC 6-10 Day
Temperature Outlook highlighting a likely probability of below
normal temps across the Ohio Valley towards the end of the week and
into the weekend. Before that however, drier conditions will arrive
Monday night, and settle in for Tuesday as a sfc high moves across
the Ozarks and through the Ohio Valley, advecting mid-level dry air
into the region for Tuesday. Model soundings show large dewpoint
depressions in the 850-500mb layer, but enough saturation around
400mb to support overcast sky cover for Tuesday. The combination of
overcast sky cover and northerly sfc winds will help keep temps a
touch cooler than normal, but still expect to be on either side of
50F across the region.

The sfc high will be departing off to the north and east Tuesday
night, making way for a sfc low to eject out of southeast Texas and
across the Deep South. Moisture pooling in the Gulf of Mexico will
be pulled northward into the southeast US, bringing precip chances
to several states to our south. Global solutions agree fairly well
on the northern extent of the precip shield possibly reaching KY,
with the best chance to see any rain being across the Lake
Cumberland region and into eastern KY Tuesday night and into
Wednesday morning. Reasonably dry layer below 500mb should keep most
of the region dry, but will keep a slight chance confined to the
Ohio River and southward just in case of any oscillation of precip
extent in the model data with future runs. Precip chances will be
quickly departing off to the east by Wednesday afternoon, setting us
up for another brief dry spell for Thursday.

Warmest day of the week comes Thursday, with highs expected to be in
the upper 50s to low 60s. Longwave troughing will be over much of
the US, and we will be positioned in between systems, waiting for
our next chance of precip to come. That next system appears to come
by Friday or Saturday, but there are still significant differences
in timing among the 12z suite of solutions. What likely will start
out as numerous rain showers could transition to a wintry mix or all
snow, but largely depends on timing of when the cold front passes
through the region. Will stick with the NBM solution for now given
we are several days out, which suggests widespread rain Friday
before transitioning to snow by late Friday night and lingering into
Saturday.

Temperatures will come crashing down with the late week cold front,
possibly causing Saturday morning lows to bottom out in the low 20s.
Confidence in max temps for Saturday is low, with quite a spread in
ensemble guidance. For Saturday, the 12z 30-member GEFS gives an
ensemble mean high for Louisville of 33F. The 00z 50-member EPS
ensemble mean high for Louisville is an amusing 28F. Just for
reference, the coldest max temp on record for March 12 in Louisville
is 31F (1960), 28F (1932) for Lexington, and 32F (1896) for Bowling
Green. Regardless of the spread, all data at least points to
significantly below normal temps Saturday. Sunday looks to be a bit
warmer but still below normal for mid-March.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1236 PM EST Sun Mar 6 2022

Low pressure riding up a frontal zone this afternoon and tonight
from Oklahoma to Indiana will bring waves of showers and storms to
the region. The first wave is occurring this afternoon and is
primarily affecting LEX, threading between BWG and SDF/HNB. This
band of showers and embedded thunder will lift north this evening as
the low approaches, moving away from BWG/LEX and through HNB/SDF.
The low will then drag its cold front through the area Monday
morning, accompanied by another wave of showers and embedded
thunder. This second wave will be the more impactful with lower
visibilities, more widespread coverage, lower ceilings, and
significant winds and wind shear.

As with any complicated forecast with lots of variables in play,
confidence in the fine details is medium at best, but confidence in
the overarching theme of poor flying conditions, especially late
tonight into Monday morning, is high.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch from 7 PM EST /6 PM CST/ this evening through Monday
     morning for INZ076-077-083-084-089.

KY...Flood Watch from 6 PM CST this evening through Monday morning
     for KYZ023.

     Flood Watch until 10 PM EST /9 PM CST/ this evening for KYZ024-
     026>028-039>043-045>049-053>057-061>067.

&&

Short Term...13
Long Term...CJP
Aviation...13
Hazardous weather outlook, Mar 6, 2:39 PM CST, 45 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
339 PM EST Sun Mar 6 2022

KYZ024-026>028-039>043-045>049-053>057-061>067-072045-
Breckinridge-Ohio-Grayson-Hardin-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Including the cities of Hardinsburg, Hartford, Leitchfield,
Elizabethtown, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
and Stanford
339 PM EST Sun Mar 6 2022 /239 PM CST Sun Mar 6 2022/

...FLOOD WATCH IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

A band of showers and embedded thunderstorms will lead to the
possibility of flooding this evening. A few strong, gusty
storms will be possible as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A line of showers and thunderstorms will develop ahead of a cold
front Monday morning and push through the region. Pockets of damaging
wind gusts and isolated, brief tornadoes will be possible as this
line pushes through. In areas that see training storms, an isolated
flood threat could arise.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of flooding and gusty
winds.

INZ078-079-090>092-KYZ025-029>038-070>078-081-082-072045-
Scott-Jefferson-Harrison-Floyd-Clark-Meade-Bullitt-Oldham-Trimble-
Henry-Shelby-Franklin-Spencer-Logan-Warren-Simpson-Allen-Barren-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Scottsburg, Madison, Corydon, New Albany,
Jeffersonville, Brandenburg, Shepherdsville, Louisville, La Grange,
Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown,
Cynthiana, Taylorsville, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia,
Jamestown, Burkesville, and Albany
339 PM EST Sun Mar 6 2022 /239 PM CST Sun Mar 6 2022/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Showers and thunderstorms will continue near a frontal boundary
this evening. Isolated instances of nuisance flooding may be
possible. A strong gusty shower or storm could also develop this
afternoon as well.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A line of showers and thunderstorms will develop ahead of a cold
front Monday morning and push through the region. Pockets of damaging
wind gusts and isolated, brief tornadoes are possible as this line
pushes through. In areas that see training storms, an isolated flood
threat could arise.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of flooding and gusty
winds.

INZ076-077-083-084-089-KYZ023-072045-
Orange-Washington-Dubois-Crawford-Perry-Hancock-
Including the cities of Paoli, Salem, Jasper, English, Tell City,
Lewisport, and Hawesville
339 PM EST Sun Mar 6 2022 /239 PM CST Sun Mar 6 2022/

...FLOOD WATCH IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
THROUGH MONDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

One wave of showers and storms this evening plus another wave of
showers and storms Monday morning may lead to localized minor
flooding problems. There will also be the possibility of strong
storms with gusty winds and a brief spin-up tornado.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

A line of showers and thunderstorms will develop ahead of a cold
front Monday morning and push through the region. Pockets of damaging
wind gusts and isolated, brief tornadoes are possible as this line
pushes through. In areas that see training storms, an isolated flood
threat could arise.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of flooding and gusty
winds.

13/CJP

In the hours before

Special weather statement, Mar 6, 10:37 AM CST, 4 hours 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
1137 AM EST Sun Mar 6 2022

KYZ045-046-053-054-061715-
Marion KY-Washington KY-Nelson KY-Larue KY-
1137 AM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of south central
Nelson, southeastern Larue, northern Marion and southern Washington
Counties through 1215 PM EST...

At 1137 AM EST, Doppler radar was tracking a strong thunderstorm 9
miles east of Hodgenville, moving northeast at 60 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lebanon around 1155 AM EST.

Other locations in the path of this storm include Springfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3749 8562 3759 8567 3784 8517 3763 8503
TIME...MOT...LOC 1637Z 245DEG 50KT 3758 8556

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CJP
Special weather statement, Mar 6, 11:05 AM CST, 4 hours 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
1205 PM EST Sun Mar 6 2022

KYZ046>048-054>056-061730-
Boyle KY-Mercer KY-Jessamine KY-Marion KY-Washington KY-Garrard KY-
1205 PM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of southern Mercer,
northwestern Garrard, east central Marion, southwestern Jessamine,
southeastern Washington and northern Boyle Counties through 1230 PM
EST...

At 1204 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles east of Springfield, moving east at 55 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Danville and Harrodsburg around 1220 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3761 8516 3770 8519 3786 8477 3785 8476
      3786 8471 3788 8470 3790 8466 3765 8455
TIME...MOT...LOC 1704Z 254DEG 50KT 3767 8509

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

CJP
Special weather statement, Mar 6, 1:14 PM CST, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
214 PM EST Sun Mar 6 2022

KYZ045-053-063>065-061945-
Hart KY-Taylor KY-Nelson KY-Larue KY-Green KY-
214 PM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of south central
Nelson, northwestern Green, southern Larue, northeastern Hart and
northwestern Taylor Counties through 245 PM EST/145 PM CST/...

At 213 PM EST/113 PM CST/, Doppler radar was tracking a strong
thunderstorm 10 miles south of Hodgenville, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of northeastern Hart,
northwestern Taylor, south central Nelson, southern Larue and
northwestern Green Counties, including the following locations...
Boundary Oak, Howardstown, Wabash, Bloyd, Bonnieville, Vento, White
Rose, Hammonville, Tanner and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3729 8590 3744 8592 3744 8589 3747 8589
      3764 8551 3761 8549 3756 8552 3754 8550
      3752 8549 3749 8547 3747 8547 3747 8545
      3748 8544 3747 8541 3741 8537
TIME...MOT...LOC 1913Z 250DEG 35KT 3742 8578

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Mar 6, 1:46 PM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
246 PM EST Sun Mar 6 2022

KYZ046-054-055-065-066-062015-
Boyle KY-Marion KY-Taylor KY-Washington KY-Casey KY-
246 PM EST Sun Mar 6 2022

...A strong thunderstorm will impact portions of Marion, Taylor,
southeastern Washington, western Boyle and north central Casey
Counties through 315 PM EST...

At 246 PM EST, Doppler radar was tracking a strong thunderstorm near
Lebanon, moving east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of western Boyle,
Marion, north central Taylor, southeastern Washington and north
central Casey Counties, including the following locations...
Brumfield, Saint Joseph, Parksville, Rineltown, Forkland, Calvary,
Greenbriar, Simstown, Saint Mary and Riley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3747 8486 3745 8540 3758 8542 3772 8502
      3768 8502 3769 8490
TIME...MOT...LOC 1946Z 251DEG 43KT 3753 8529

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Mar 6, 2:11 PM CST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
211 PM CST Sun Mar 6 2022

KYZ027-061>063-062045-
Hart KY-Grayson KY-Edmonson KY-Butler KY-
211 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of  Hart,  Butler,
Grayson and Edmonson Counties through 245 PM CST...

At 210 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Morgantown, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of west central Hart,
southern Grayson, northern Edmonson and northeastern Butler Counties,
including the following locations... Rock Creek, Aberdeen, Black
Gold, Eden, Peonia, Sadler, Gilstrap, Sunfish, Huff and Black Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3736 8667 3752 8619 3735 8612 3733 8612
      3728 8611 3720 8671 3732 8674
TIME...MOT...LOC 2010Z 253DEG 46KT 3730 8657

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS
Special weather statement, Mar 6, 2:30 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Louisville KY
330 PM EST Sun Mar 6 2022

KYZ055-056-067-062100-
Boyle KY-Lincoln KY-Garrard KY-
330 PM EST Sun Mar 6 2022

...Strong thunderstorms will impact portions of Lincoln, Garrard and
east central Boyle Counties through 400 PM EST...

At 330 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lancaster to 7 miles northeast of Liberty.
Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Stanford and Lancaster around 335 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3752 8436 3750 8435 3747 8437 3748 8445
      3733 8450 3735 8456 3728 8466 3732 8471
      3736 8473 3739 8480 3742 8484 3769 8467
      3765 8443 3764 8443 3763 8441 3762 8442
      3759 8437 3754 8435
TIME...MOT...LOC 2030Z 288DEG 32KT 3761 8466 3740 8483

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 2:04 AM CSTFlood WatchLMKAnderson, Bourbon, Boyle, Breckinridge, Bullitt, Butler and 29 more31 hr
Mar 6, 8:24 AM CSTSpecial Weather StatementLMKMercer21 min
Mar 6, 9:48 AM CSTSpecial Weather StatementLMKGrayson27 min
Mar 6, 10:29 AM CSTAreal Flood AdvisoryLMKBreckinridge, Grayson, Hardin, Larue, Nelson, Washington3 hr
Mar 6, 10:37 AM CSTSpecial Weather StatementLMKWashington38 min
Mar 6, 11:05 AM CSTSpecial Weather StatementLMKMercer25 min
Mar 6, 12:56 PM CSTAreal Flood AdvisoryLMKGrayson, Hardin, Hart, Larue4 hr
Mar 6, 1:14 PM CSTSpecial Weather StatementLMKHart, Larue31 min
Mar 6, 1:46 PM CSTSpecial Weather StatementLMKMarion29 min
Mar 6, 2:11 PM CSTSpecial Weather StatementLMKButler, Grayson34 min
Mar 6, 2:30 PM CSTSpecial Weather StatementLMKGarrard, Lincoln30 min
Mar 6, 2:46 PM CSTSevere Thunderstorm WarningLMKGarrard, Madison29 min
Mar 6, 3:31 PM CSTAreal Flood AdvisoryLMKClark3 hr
Mar 6, 4:02 PM CSTAreal Flood AdvisoryLMKButler, Ohio3 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.